[3 PACK] NightTime® Multisymptom Cold & Flu Relief Rapid Release Gelcaps *Compare to the same active ingredients found in NyQuil® (16 per Box PACK of 3 Total 48 Gelcaps)

by Major® Pharmaceuticals

Is This Your Brand?

Description

Active ingredients (in each softgel) Acetaminophen 325 mg Dextromethorphan HBr 15 mg Doxylamine succinate 6.25 mg Purpose Pain reliever/fever reducer Cough suppressant Antihistamine

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question